# SDR SWAA062378

- Difficulty date: June 28, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 67,439 hours, 64,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Bs 426 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 426, STR 28L, NR 1 RADIO ALTIMETER ANTENNA.  MX FERRY TO DHN FOR REPAIRS.  REPAIRED SKIN PER EA.
